Benztropine in the Treatment of Venlafaxine-Induced Sweating
J Clin Psychiatry 1997;58(4):176-177 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Sweating is a relatively common side effect seen with
serotonin selective reuptake inhibitors (SSRIs) and has been reported
in 7% to 11% of patients treated with SSRIs and 12% of
patients treated with venlafaxine, an antidepressant with the
ability to inhibit the reuptake of serotonin and norepinephrine.
The following case indicates that this side effect can cause severe
social disruption and limit effective treatment of depression.
A possible management strategy is also suggested.